MathSciNet Relay Station
MathSciNet bibliographic data
MR1118837 (92i:65228) 65Y20 (52A38)
Barvinok, A. I. Calculation of exponential integrals. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 192 (1991), Teor. Slozhn. Vychisl. 5, 149--162, 175--176; translation in J. Math. Sci. 70 (1994), no. 4, 1934–1943
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement